# SDR HEEA0012867

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 4011001
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE INDICATOR ROTOR NEEDLE READS HIGH.  UNIT OUT OF TOLERANCE.
